MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported last night (11/21) as we were placing a 3fr single lumen picc in a patient, we encountered an issue with the sherlock.There was an intermittent loss of the intravascular ecg line aka the "yellow" line (used to verify picc placement) that persisted despite trouble shooting efforts which included changing out the fin assembly and the electrodes.Ultimately picc tip verification was determined using cxr.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty obtaining an internal ecg waveform was determined to be inconclusive.The products returned for evaluation were one sealed 3fr sl powerpicc solo catheter kit (unit 01) and one standalone tether connector cuff (unit 02).Amongst the components in the sealed kit were one 3cg stylet and one ecg leads assembly.Microscopic inspection and gross visual inspection of the returned components found that the standalone tether connector cuff was missing the tether wire.This may occur if the tether wire is forcibly pulled out of the connector cuff.Inspection of the sealed kit components was unremarkable.The 3cg stylet and leads assembly in the sealed kit were assembled with a non-complainant sherlock sensor top plate.The resultant assembly was tested for continuity using a digital multimeter.The resistance between the stylet and the top plate was steady and below 15 ohms.The resistances between the top plate and the snap electrode leads was steady and below 5 ohms.Another non-complainant sherlock sensor top plate that was filed to the minimum contact requirement was used to test the stylet and leads assembly again.No significant change was observed in the resistance readings and no discontinuities were observed.The standalone tether connector cuff was tested for continuity through the connector pin using a digital multimeter.The resistance through the pin was steady and below 5 ohms.No deficiencies were discovered during evaluation of the returned samples.The potentially implicated sherlock sensor, ecg leads assembly in unit 02, and stylet in unit 02 could not be examined for discontinuities/damage or connection issues.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC PROVENA
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23768121
Report Number3006260740-2025-09489
Device Sequence Number21481322
Product Code LJS
UDI-Device Identifier00801741155086
UDI-Public(01)00801741155086(11)250529(17)260430(10)REKR0952
Combination Product (Y/N)Y
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberN/A
Device Catalogue NumberS1193108D4
Device Lot NumberREKR0952
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown